# SDR UPS04443069

- Difficulty date: August 18, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 21943
- Aircraft time: 77,131 hours, 17,128 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, M/D- BS 1350-1370 RT STR 6 FOUND CRACKED AS MARKED.   M/D- BS 1350-1370 RT STR 6 REPAIRED IAW SRM 53-10-03 FIG.5.
